# SDR UPS04442005

- Difficulty date: February 27, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NOSE WHEEL WELL, VERTICAL BEAM WEB RT BS 280 BETWEEN 1ST AND 2ND STIFFENER ONE INSULATION BLANKET STAND OFF HOLE CRACK FOUND APPROX 2 INCHES LONG AS MARKED (WL 160 TO 170).  BEAM WEB REPAIRED AND REPAIRED PART INSTALLED AS PER SRM 51-40-02 FIG 1.
